# SDR VNAA202304121111

- Difficulty date: April 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15388
- Aircraft time: 16,365 hours, 14,636 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fmu
- Part number: 4120T01P02
- Part serial: WYGF3746
- Condition: Unserviceable
- Location: 400
- Part time: 16,365 hours, 14,671 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

L ENGINE FLAMEOUT CAUTION MESSAGE IN FLIGHT, N1 AND N2 BOTH DECREASED MOMENTARILY THEN CAME BACK TO NORMAL INDICATIONS L ITT EXCEED C MESSAGE FOLLOWED / COMPLIED LH ENGINE BORESCOPE INSP. OF THE STAGE 1 AND 2 HPT, COMBUSTION LINER AND TURBINE NOZZLE IAW CRJ 900 AMM 72-44-00-290-801 AND 72-51-01-290-801. NO DEFECTS NOTED AT THIS TIME. REMOVED AND REPLACED LH FUEL METERING UNIT IAW CRJ 900 AMM 73-21-03-000/400-801. LEAK AND OPS CHECK GOOD.
